Facebook Pixel
EmpowHER Guest

Hi, if I'm taking well woman vitamins which also helps to regulate your hormone, along with novynette, do you think I can have bleeding problems?

By Anonymous April 11, 2015 - 5:31pm
Rate This

Add a Comment1 Comments


Hello and thank you for sharing your question.

Taking birth control pills and the vitamins will not be a problem.  The birth control pills contain hormones while the vitamins simply support hormonal balance.  In other words: no, you will not have bleeding problems.


April 12, 2015 - 9:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!